# SDR FDEA202209062208

- Difficulty date: September 6, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 10,788 hours, 5,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000196
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 5,768 hours, 10,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD TRAILING EDGE FLAP (LOWER SURFACE) WITH DENT WS 825.2. LH WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE, WS 825.2 DENT WAS REPAIRED IAW   SRM 57-53-01-2R TABLE II FIGURE 201 AND SRM 51-70-06-0G PAR. 5.C. FIGURE 4  REV. 82.  ORIG SUB DATE:  9/6/2022
